Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 167, NWS Austin/San Antonio, TX

June 6, 2019DeWitt County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 6, 2019, 6:49 PM CDT for DeWitt County, Lavaca County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2019, 6:49 PM CDT (23:49 UTC)
Expired
Jun 6, 2019, 7:15 PM CDT
In force
26 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeWitt County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 117 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

633 
WUUS54 KEWX 062349
SVREWX
TXC123-285-070015-
/O.NEW.KEWX.SV.W.0167.190606T2349Z-190607T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
649 PM CDT Thu Jun 6 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central DeWitt County in south central Texas...
  South central Lavaca County in south central Texas...

* Until 715 PM CDT.

* At 649 PM CDT, a severe thunderstorm was located 7 miles south of
  Yoakum, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Terryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2906 9694 2910 9698 2904 9708 2915 9725
      2924 9718 2912 9686
TIME...MOT...LOC 2349Z 311DEG 26KT 2918 9717 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:31 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 6, 6:31 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
631 PM CDT Thu Jun 6 2019

.UPDATE...
We have updated the public forecast to cancel the Severe Thunderstorm
Watch roughly north of a line from Medina to Giddings. The severe
threat continues south of here.

&&

.AVIATION...
Storms have cleared AUS and are moving moving quickly away from San
Antonio. In their wake ceilings will be VFR. DRT has been VFR through
the afternoon. All terminals will be VFR through the rest of this
period. Winds will generally be light overnight and become
northwesterly in Austin and San Antonio Friday. DRT will be
southeasterly. All winds will be 10 kts or less.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT Thu Jun 6 2019/

SHORT TERM (Tonight through Friday Night)...
Convection has develop across the Hill Country this afternoon as
convective inhibition eroded and convective temperatures where
reached. The convection has developed in a weak low level convergent
zone. This activity is expected to move east into portions of the
I-35 corridor between San Antonio and Austin through the remainder of
the afternoon and early evening, then east of the I-35 corridor mid
evening.

Forecast soundings indicate steep mid level lapse rates of around
7 degC/km yielding SBCAPE and MLCAPE values in excess of 3000 J/kg.
Inverted V sounding also evident, indicating DCAPE values of around
1300 J/kg. Deep layer shear values, of nearly 40kts will be present.
So initially supercellular mode will continue across the Hill
Country and into the I-35 corridor. Over time cold-pool development
may lead to development of a broken complex east of I-35 and I-37,
with the severe wind threat becoming the main issue this evening.
A Severe Thunderstorm Watch has been issued for portions of the Hill
Country and along and east of I-35 through 10 PM.

In terms of flash flooding potential, the overall quick speed of the
system should mitigate widespread concerns. Nevertheless, isolated
heavier downpours could lead to very localized flash flooding
concerns.

Convection should move east and south of the area overnight. Warm
and dry conditions are forecast for Friday.

LONG TERM (Saturday through Thursday)...
A ridge will build over South Central Texas over the weekend leading
to very warm temperatures. Temperatures in the mid and upper 90s are
forecast over the Hill Country and Central Texas, upper 90s to 102
around the San Antonio metro and southeast, and 100 to 107 along the
Rio Grande. With recent rainfall, near surface moisture will keep
heat index values elevated, into Heat Advisory criteria for several
locations. A Heat Advisory will likely be needed for a portion of the
area.

A trough moving through the Central Plains Sunday night into Monday
will weaken the ridge from the north. This will allow a cold front
to enter the region, bringing a chance of showers and thunderstorms
and cooler temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              72  93  72  96  75 /  10   0   0   0   0
Austin Bergstrom Intl Airport  71  94  71  95  73 /  10  -    0   0   0
New Braunfels Muni Airport     71  96  71  97  74 /  30   0   0   0   0
Burnet Muni Airport            68  91  69  95  74 /  10   0   0   0   0
Del Rio Intl Airport           72 100  75 102  78 /   0   0   0   0   0
Georgetown Muni Airport        69  92  69  95  73 /  10  -    0   0   0
Hondo Muni Airport             70 101  73 101  75 /  20   0   0   0   0
San Marcos Muni Airport        70  96  71  97  73 /  20  -    0   0   0
La Grange - Fayette Regional   74  95  72  96  74 /  20  10   0   0   0
San Antonio Intl Airport       74  98  74  98  77 /  40   0   0   0   0
Stinson Muni Airport           75  98  75 100  77 /  40   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...05
Short-Term/Long-Term...Runyen
Public Service/Data Collection...33
Hazardous weather outlook, Jun 6, 2:42 PM CDT, 4 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
242 PM CDT Thu Jun 6 2019

TXZ171>173-183>194-202>209-217>225-228-071945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
242 PM CDT Thu Jun 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

There is currently a slight to enhanced risk for scattered severe
storms this afternoon through the early evening across the Hill
Country and along and east of the I-35 corridor. Quarter to
golfball sized hail and damaging winds gusts in excess of 60 mph
will be the main threats with any severe storms. A Severe
Thunderstorm Watch has been issued through 10 PM this evening.
Also, isolated pockets of heavy rainfall leading to localized
flash flooding will be possible from the stronger storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hot and humid conditions are expected over the area Friday
through Sunday. Heat indices are forecast to reach 105 to 110
degrees across many areas Saturday and Sunday, with slightly lower
values expected over the Hill Country. A heat advisory may be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed this afternoon.

In the hours before

Local storm report, Jun 6, 6:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             2 W OLMOS PARK          29.47N 98.52W
06/06/2019  M1.00 INCH       BEXAR              TX   BROADCAST MEDIA

            MEDIA RELAYED REPORT OF QUARTER SIZED HAIL
            IN LOS ANGELES HEIGHTS. TIME OF EVENT
            ESTIMATED WITH RADAR.

&&

CVP
Local storm report, Jun 6, 6:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
625 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     1 SSE SAN ANTONIO       29.42N 98.49W
06/06/2019                   BEXAR              TX   TRAINED SPOTTER

            TREE BLOWN DOWN ON KING WILLIAM STREET. TIME
            OF EVENT ESTIMATED WITH RADAR.

&&

CVP
Special weather statement, Jun 6, 6:33 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
633 PM CDT Thu Jun 6 2019

TXZ223-224-070015-
De Witt TX-Gonzales TX-
633 PM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEWITT AND SOUTH CENTRAL
GONZALES COUNTIES UNTIL 715 PM CDT...

At 632 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cheapside, or 13 miles northwest of Cuero, moving southeast at 30
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Cuero, Cheapside, Westhoff, Edgar, Concrete and Sample.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2920 9756 2934 9744 2920 9708 2903 9718
TIME...MOT...LOC 2332Z 296DEG 25KT 2925 9742
Local storm report, Jun 6, 6:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     1 NNW SAN ANTONIO       29.44N 98.51W
06/06/2019                   BEXAR              TX   TRAINED SPOTTER

            BILLBOARD SIGN BLOWN DOWN AT I-10 AND N
            LAREDO ST.

&&

CVP
Local storm report, Jun 6, 6:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             3 NNW LUCKENBACH        30.22N 98.78W
06/06/2019  E0.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

0209 PM     HAIL             4 NE LUCKENBACH         30.22N 98.71W
06/06/2019  E0.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

            .

0235 PM     HAIL             3 NW JOHNSON CITY       30.30N 98.45W
06/06/2019  E0.70 INCH       BLANCO             TX   COCORAHS

            .

0306 PM     HAIL             3 NW MCKINNEY FALLS STA 30.21N 97.75W
06/06/2019  E0.70 INCH       TRAVIS             TX   PUBLIC

            DIME SIZED HAIL AT SH71 AND IH35.

0306 PM     HAIL             SUNSET VALLEY           30.23N 97.80W
06/06/2019  E0.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            .

0312 PM     HAIL             3 E SUNSET VALLEY       30.23N 97.75W
06/06/2019  E0.75 INCH       TRAVIS             TX   EMERGENCY MNGR

            PENNY SIZED HAIL AT ST. EDWARDS UNIVERSITY.

0318 PM     HAIL             5 NNE AUSTIN            30.34N 97.70W
06/06/2019  E0.70 INCH       TRAVIS             TX   PUBLIC

            IH-35 AT 183.

0331 PM     HAIL             4 SSW PFLUGERVILLE      30.39N 97.65W
06/06/2019  E1.00 INCH       TRAVIS             TX   PUBLIC

            PARMER AT DESSAU.

0337 PM     HAIL             2 N MANOR               30.37N 97.56W
06/06/2019  E0.70 INCH       TRAVIS             TX   PUBLIC

0350 PM     TSTM WND DMG     BULVERDE                29.74N 98.45W
06/06/2019                   COMAL              TX   PUBLIC

            MULTIPLE TREES AND POWER POLES BLOWN DOWN IN
            BULVERDE. TIME ESTIMATED WITH RADAR.

0355 PM     TSTM WND DMG     1 SSE BULVERDE          29.72N 98.44W
06/06/2019                   COMAL              TX   NWS EMPLOYEE

            TREE THAT WAS BLOWN DOWN WAS BLOCKING ONE
            LANE OF US281.

0401 PM     HAIL             1 E BULVERDE            29.75N 98.43W
06/06/2019  E1.00 INCH       COMAL              TX   PUBLIC

0403 PM     TSTM WND DMG     5 SSW BASTROP           30.05N 97.34W
06/06/2019                   BASTROP            TX   PUBLIC

            THERE WAS SIGN AND TREE DAMAGE AT A STORE
            OFF COUNTY ROAD 304. NICKEL SIZE HAIL ALSO
            REPORTED AT THIS LOCATION.

0420 PM     HAIL             SMITHVILLE              30.01N 97.16W
06/06/2019  E1.75 INCH       BASTROP            TX   PUBLIC

            A GAS STATION IN SMITHVILLE REPORTED QUARTER
            TO GOLF BALL SIZE HAIL FELL AT THAT
            LOCATION.

0435 PM     HAIL             9 ESE SMITHVILLE        29.94N 97.02W
06/06/2019  E1.75 INCH       FAYETTE            TX   PUBLIC

            PUBLIC REPORTS QUARTER TO GOLF BALL SIZE
            HAIL ALONG HIGHWAY 71 IN WEST POINT.

0444 PM     HAIL             2 WNW SUNSET VALLEY     30.24N 97.84W
06/06/2019  E0.75 INCH       TRAVIS             TX   LAW ENFORCEMENT

            PEA TO PENNY SIZED HAIL NEAR CANDELARIA
            DRIVE AND US290.

0445 PM     HAIL             BULVERDE                29.74N 98.45W
06/06/2019  E0.70 INCH       COMAL              TX   PUBLIC

            .

0452 PM     HAIL             1 E CROSS MOUNTAIN      29.65N 98.64W
06/06/2019  E0.88 INCH       BEXAR              TX   PUBLIC

            .

0455 PM     TSTM WND DMG     LA GRANGE               29.91N 96.88W
06/06/2019                   FAYETTE            TX   EMERGENCY MNGR

            THE COUNTY EMERGENCY MANAGER REPORTS
            MULTIPLE TREES DOWN IN THE CITY OF LA
            GRANGE.

0500 PM     TSTM WND DMG     3 WSW LA GRANGE         29.89N 96.92W
06/06/2019                   FAYETTE            TX   TRAINED SPOTTER

            LARGE OAK TREES BLOWN DOWN.

0514 PM     TSTM WND DMG     2 E HOLLYWOOD PARK      29.60N 98.45W
06/06/2019                   BEXAR              TX   TRAINED SPOTTER

            3 INCH TREE LIMBS BLOWN DOWN AND POWER POLES
            DAMAGED.

0536 PM     HAIL             7 SE MOULTON            29.51N 97.06W
06/06/2019  E1.75 INCH       LAVACA             TX   TRAINED SPOTTER

0548 PM     HAIL             2 W OLMOS PARK          29.47N 98.52W
06/06/2019  M1.00 INCH       BEXAR              TX   BROADCAST MEDIA

            MEDIA RELAYED REPORT OF QUARTER SIZED HAIL
            IN LOS ANGELES HEIGHTS. TIME OF EVENT
            ESTIMATED WITH RADAR.

0549 PM     TSTM WND DMG     1 SSE SAN ANTONIO       29.42N 98.49W
06/06/2019                   BEXAR              TX   TRAINED SPOTTER

            TREE BLOWN DOWN ON KING WILLIAM STREET. TIME
            OF EVENT ESTIMATED WITH RADAR.

0554 PM     TSTM WND DMG     1 NNW SAN ANTONIO       29.44N 98.51W
06/06/2019                   BEXAR              TX   TRAINED SPOTTER

            BILLBOARD SIGN BLOWN DOWN AT I-10 AND N
            LAREDO ST.

0557 PM     HAIL             1 NW OLMOS PARK         29.49N 98.50W
06/06/2019  M1.00 INCH       BEXAR              TX   UTILITY COMPANY

            QUARTER SIZED HAIL MEASURED AT SAN PEDRO AND
            BASSE.

0557 PM     HAIL             ALAMO HEIGHTS           29.48N 98.47W
06/06/2019  E1.00 INCH       BEXAR              TX   PUBLIC

            .

0559 PM     HAIL             SAN ANTONIO             29.42N 98.50W
06/06/2019  M1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DOWNTOWN SAN ANTONIO.

0602 PM     HAIL             1 NE SAN ANTONIO        29.44N 98.48W
06/06/2019  M1.00 INCH       BEXAR              TX   BROADCAST MEDIA

            QUARTER SIZED HAIL ON N ST. MARYS STREET
            JUST SOUTH OF IH35.

&&
Special weather statement, Jun 6, 6:48 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
648 PM CDT Thu Jun 6 2019

TXZ204-205-070030-
Bexar TX-Medina TX-
648 PM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MEDINA AND WEST
CENTRAL BEXAR COUNTIES UNTIL 730 PM CDT...

At 647 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cliff, or 9 miles northeast of Castroville, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Alamo
Heights, Terrell Hills, Olmos Park, Lackland AFB, Cliff, Government
Canyon State Natural Area, Rio Medina, Sea World, Castle Hills and
Balcones Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2945 9892 2955 9887 2956 9844 2929 9850
TIME...MOT...LOC 2347Z 278DEG 28KT 2949 9881

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:03 AM CDTSpecial Weather StatementEWXLlano42 min
Jun 6, 1:04 AM CDTSpecial Weather StatementEWXGillespie41 min
Jun 6, 1:09 AM CDTSpecial Weather StatementEWXBurnet, Llano51 min
Jun 6, 1:20 AM CDTSevere Thunderstorm WarningEWXBurnet, Williamson40 min
Jun 6, 1:40 AM CDTSpecial Weather StatementEWXDimmit35 min
Jun 6, 1:57 AM CDTSpecial Weather StatementEWXComal, Hays, Kendall, Travis48 min
Jun 6, 2:14 AM CDTSpecial Weather StatementEWXBandera46 min
Jun 6, 12:57 PM CDTSpecial Weather StatementEWXKendall48 min
Jun 6, 1:35 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 6, 1:42 PM CDTSpecial Weather StatementEWXKendall48 min
Jun 6, 1:45 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall60 min
Jun 6, 2:13 PM CDTSpecial Weather StatementEWXKendall47 min
Jun 6, 2:29 PM CDTSpecial Weather StatementEWXTravis46 min
Jun 6, 2:38 PM CDTSpecial Weather StatementEWXBlanco52 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis56 min
Jun 6, 3:05 PM CDTSpecial Weather StatementEWXWilliamson40 min
Jun 6, 3:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson65 min
Jun 6, 3:29 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 6, 3:38 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis67 min
Jun 6, 3:45 PM CDTSpecial Weather StatementEWXComal45 min
Jun 6, 3:50 PM CDTSpecial Weather StatementEWXWilliamson40 min
Jun 6, 3:51 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe54 min
Jun 6, 4:11 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee64 min
Jun 6, 4:21 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Jun 6, 4:32 PM CDTSpecial Weather StatementEWXTravis43 min
Jun 6, 4:42 PM CDTSpecial Weather StatementEWXFayette48 min
Jun 6, 4:45 PM CDTSpecial Weather StatementEWXComal45 min
Jun 6, 4:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis15 min
Jun 6, 4:59 PM CDTSpecial Weather StatementEWXGuadalupe46 min
Jun 6, 4:59 PM CDTSevere Thunderstorm WarningEWXFayette61 min
Jun 6, 5:05 PM CDTSevere Thunderstorm WarningEWXFayette55 min
Jun 6, 5:11 PM CDTSevere Thunderstorm WarningEWXFayette19 min
Jun 6, 5:23 PM CDTSevere Thunderstorm WarningEWXLavaca52 min
Jun 6, 5:25 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe2 hr
Jun 6, 5:30 PM CDTSpecial Weather StatementEWXDeWitt, Lavaca45 min
Jun 6, 5:42 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca63 min
Jun 6, 5:42 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe, Karnes, Wilson63 min
Jun 6, 5:47 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson35 min
Jun 6, 6:07 PM CDTSpecial Weather StatementEWXGuadalupe38 min
Jun 6, 6:22 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca53 min
Jun 6, 6:33 PM CDTSpecial Weather StatementEWXDeWitt42 min
Jun 6, 6:48 PM CDTSpecial Weather StatementEWXBexar42 min
Jun 6, 6:58 PM CDTSpecial Weather StatementEWXDeWitt47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.